Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the zeros of polynomials of minimal $ L\sb p$-norm

Authors: András Kroó and Franz Peherstorfer
Journal: Proc. Amer. Math. Soc. 101 (1987), 652-656
MSC: Primary 41A50; Secondary 41A10
MathSciNet review: 911027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown in this note that the zeros of the minimal polynomials in the $ {L_p}$-norm interlace with those of the Chebyshev polynomials of the first and second kinds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50, 41A10

Retrieve articles in all journals with MSC: 41A50, 41A10

Additional Information

PII: S 0002-9939(1987)0911027-9
Keywords: Minimal polynomials, $ {L_p}$-norm, interlacing property of zeros
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia